# SDR UHLA2013052900156

- Difficulty date: May 29, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 24,630 hours, 15,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXIT IDENTIFIER LIGHT INOP. RE-PINNED PIN FF ON PLUG P1658, OPS CHECK GOOD IAW SWPM 20-50-10, SWPM 20-41-10.
